# SDR CA961023004

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 440
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Relay
- Part number: 9565H13A
- Condition: Inoperative
- Location: Lh Prop Anti Ice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, NO INDICATION OF PROP ANTI-ICE ON LEFT ENGINE. AIRCRAFT RETURNED TO DEPARTURE BASE. MAINTENANCE ACTION INVOLVED CHANGING UNSERVICEABLE ANTI-ICE RELAY.
